# SDR ASAA2014092309208

- Difficulty date: September 23, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,108 hours, 9,496 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE CALL CONNECTS, OTHER PARTY REPORTS CAN BE HEARD,  UNABLE TO HEAR ANYTHING ON THIS END.  ACFT GROUNDED. PERFORMED OPS CHECKED IAW MM 23-15-00, PASSED.  NO HISTORY 30 DAYS.
